# SDR MWEA95440

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME CRACKED AT STA 897 IN 2 PLACES, LONGERONS 2R AND 2L.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 53-01 FIG 2 SHEET 4 AND RETURNED A/C TO SERVICE.
